Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Tampa Bay, FL

January 22, 2011Sumter County, Florida

NWS Tampa Bay, FL issued this red flag warning at Jan 22, 2011, 4:21 AM EST for Sumter County, Florida. It took effect at Jan 22, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2011, 4:21 AM EST (09:21 UTC)
In effect from
Jan 22, 2011, 12:00 PM EST
Expired
Jan 22, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

County Sumter County, FL

The radar

The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2011-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2011-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS82 KTBW 220921
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
421 AM EST SAT JAN 22 2011

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE NATURE COAST...
...FIRE WEATHER WATCH ISSUED FOR ALL COUNTIES ON SUNDAY...

.COOLER AND DRIER AIR WILL FILTER THROUGH THE STATE AS HIGH
PRESSURE BUILDS IN FROM THE NORTH.

FLZ049-051-052-055>057-060-061-230000-
/O.CAN.KTBW.FW.A.0004.110122T1700Z-110122T2300Z/
/O.NEW.KTBW.FW.A.0005.110123T1600Z-110123T2300Z/
PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
421 AM EST SAT JAN 22 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN
CANCELLED FOR TODAY. 

HIGH PRESSURE BUILDING IN FROM THE NORTH WILL HELP INTRODUCE A
DRIER AND COOLER AIR MASS. RELATIVE HUMIDITY ACROSS THE AREA IS
EXPECTED TO DROP BELOW 35 PERCENT FOR AN EXTENDED DURATION DURING
SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ039-042-043-048-230000-
/O.UPG.KTBW.FW.A.0004.110122T1700Z-110122T2300Z/
/O.NEW.KTBW.FW.W.0005.110122T1700Z-110122T2300Z/
/O.NEW.KTBW.FW.A.0005.110123T1600Z-110123T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
421 AM EST SAT JAN 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE BUILDING IN FROM THE NORTH WILL HELP INTRODUCE A
DRIER AND COOLER AIR MASS. RELATIVE HUMIDITY OVER THE NATURE COAST
IS EXPECTED TO DROP BELOW 35 PERCENT FOR AN EXTENDED DURATION
FOR THIS AFTERNOON AND TOMORROW AFTERNOON. IN ADDITION...STRONGER
GRADIENT FLOW WILL ALLOW WINDS TO INCREASE TO AROUND 15 MPH BY THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ050-062-065-230000-
/O.NEW.KTBW.FW.A.0005.110123T1600Z-110123T2300Z/
PINELLAS-CHARLOTTE-LEE-
421 AM EST SAT JAN 22 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

HIGH PRESSURE BUILDING IN FROM THE NORTH WILL HELP INTRODUCE A
DRIER AND COOLER AIR MASS. RELATIVE HUMIDITY ACROSS THE AREA IS
EXPECTED TO DROP BELOW 35 PERCENT FOR AN EXTENDED DURATION DURING
SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$
1 follow-up statement
703 
WWUS82 KTBW 221934
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
234 PM EST SAT JAN 22 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM THIS EVENING
FOR THE NATURE COAST...

...A RED FLAG WARNING IS NOW IN EFFECT ON SUNDAY AFTERNOON FOR ALL
AREAS...

.HIGH PRESSURE WILL CONTINUE TO BUILD IN OVER THE AREA TONIGHT AND
SUNDAY...USHERING IN MUCH COOLER AND DRIER AIR.

FLZ039-042-043-048-222330-
/O.UPG.KTBW.FW.A.0005.110123T1600Z-110123T2300Z/
/O.NEW.KTBW.FW.W.0006.110123T1600Z-110123T2300Z/
/O.CON.KTBW.FW.W.0005.000000T0000Z-110122T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
234 PM EST SAT JAN 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

HIGH PRESSURE BUILDING IN FROM THE NORTH WILL INTRODUCE A DRIER
AND COOLER AIR MASS. RELATIVE HUMIDITY OVER THE NATURE COAST WILL
CONTINUE TO BE BELOW 35 PERCENT FOR AN EXTENDED DURATION THIS
AFTERNOON AND AGAIN TOMORROW AFTERNOON. IN ADDITION... STRONGER
WINDS WILL CONTINUE THIS AFTERNOON INTO THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ049>052-055>057-060>062-065-222330-
/O.UPG.KTBW.FW.A.0005.110123T1600Z-110123T2300Z/
/O.NEW.KTBW.FW.W.0006.110123T1600Z-110123T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
234 PM EST SAT JAN 22 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE BUILDING IN FROM THE NORTH WILL INTRODUCE A DRIER
AND COOLER AIR MASS. RELATIVE HUMIDITY ACROSS THE AREA IS EXPECTED
TO DROP BELOW 35 PERCENT FOR AN EXTENDED DURATION SUNDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 21, 8:51 PM EST, 7 hours 30 minutes earlier.

Area forecast discussion, Jan 21, 8:51 PM EST, 7 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
851 PM EST FRI JAN 21 2011

.UPDATE...MAIN LINE OF SHOWERS AND THUNDERSTORMS IS NOW PUSHING
FURTHER TO THE SOUTH OF THE TAMPA BAY AREA. SOME QUICK PASSING
SHOWERS ARE STILL POSSIBLE TONIGHT...BUT CONDITIONS WILL GRADUALLY
DRY OUT OVERNIGHT. IT WILL BE A LITTLE BIT COOLER TONIGHT WITH
MORNING LOWS BEGINNING TO DROP INTO THE LOWER 50S TO UPPER 40S IN
THE WAKE OF THE FRONTAL PASSAGE. DEW POINTS WILL ALSO DECREASE
BEHIND THE FRONT...BUT STILL DEW POINT SPREADS COULD REMAIN SMALL
ENOUGH TO ALLOW FOR SOME PATCHY FOG TO DEVELOP. SIGNIFICANT FOG
COVERAGE IS NOT EXPECTED OVERNIGHT. BEST CHANCES FOR FOG WILL BE
SOUTH OF THE TAMPA BAY AREA AND MAINLY THROUGH MIDNIGHT.

STRATUS/UPPER LVL CLOUD LAYERS WILL ALSO CONTINUE TO STREAM ACROSS
THE AREA TONIGHT. WILL ISSUE EVENING UPDATE TO ADJUST WORDING OF
PATCHY FOG FURTHER SOUTH. OTHERWISE...NO SIGNIFICANT CHANGES ARE
REQUIRED TO CURRENT FORECAST PACKAGE.

.PREVIOUS SHORT AND LONG TERM DISCUSSIONS FROM 125 PM EST...

.SHORT TERM (TONIGHT-SUNDAY)...
SHORT TERM PERIOD BEGINS WITH A COLD FRONT SLOWLY DROPPING SOUTH
ACROSS THE AREA. TEMPERATURES IN NORTH CENTRAL FLORIDA HAVE
ALREADY BEGUN TO COOL WITH MUCH DRIER AIR ARRIVING. TEMPS AND
DEWPOINTS REMAIN HIGH IN THE SOUTH. FOG ISSUES WILL PERSIST
THROUGH THE SOUTH UNTIL MID-EVENING...AND AFTER MIDNIGHT ENOUGH
DRY AIR WILL WORK IN TO END THE FOGGINESS. OTHERWISE...THE BULK OF
THE RAINFALL HAS EXITED THE FORECAST AREA. HOWEVER...THE FRONT
WILL SLOW AND STALL ACROSS FAR SOUTHERN FLORIDA TONIGHT. AS A
SHORTWAVE TROUGH ROTATES THROUGH THE LOWER MISSISSIPPI VALLEY AND
INTO THE NORTHEASTERN GULF TONIGHT...IT WILL HELP SURFACE
CYCLOGENESIS ACROSS THE GULF STREAM. SO A LOW WILL DEVELOP ON THE
FRONT NEAR GRAND BAHAMA ISLAND AROUND 06Z TONIGHT. THE LOW WILL
DEEPEN AND LIFT NEARLY NORTHWARDS THROUGH SATURDAY MORNING. THIS
CLOSE PROXIMITY WILL HELP TO KEEP LIGHT PRECIP POSSIBLE ACROSS
MUCH OF THE AREA TONIGHT EVEN THOUGH THE COLD FRONT HAS PASSED
THROUGH AND COOLER AND DRIER AIR HAS ARRIVED. THE APPROACHING
SHORTWAVE WILL HELP TO PROVIDE SOME FORCING FOR PRECIP AS
WELL...AND HAVE LEFT CHANCE POPS IN THE FORECAST OVERNIGHT. FOR
SATURDAY THE LOW WILL CRAWL NORTH ALONG THE ATLANTIC SEABOARD. AS
IT INTENSIFIES IT WILL TIGHTEN OUR PRESSURE GRADIENT AND DRAW DOWN
MUCH COLDER AIR WITH 850 MB TEMPS DOWN TO AROUND 0C IN THE NORTH
BY EVENING. SO WILL GO WITH COLDER GUIDANCE FOR HIGHS MAINLY IN
THE 50S. TEMPS MAY STRUGGLE IN THE AFTERNOON TO CONTINUE RISING IN
TH NORTH WITH STRONG COLD ADVECTION. A SURFACE HIGH WILL BUILD IN
QUICKLY SATURDAY NIGHT AND SETTLE ACROSS THE FLORIDA PANHANDLE BY
SUNDAY MORNING. THIS WILL BE A GOOD POSITION TO PROMOTE
RADIATIONAL COOLING. A MARGINAL FREEZE EVENT LOOKS LIKELY IN THE
CENTRAL WITH HARD FREEZE POSSIBLE IN LEVY AND CITRUS. THE AIRMASS
IS PLENTY COLD...AND THE ONLY LIMITING FACTOR COULD BE IF WESTERLY
FLOW IS TOO SLOW TO DIMINISH. BUT WITH THE SURFACE RIDGE NEARLY
OVER NORTHERN FLORIDA AFTER 06Z SUNDAY...THINK THE WINDS WILL
DIMINISH AND SET UP NORTHERLY COLD DRAINAGE. WILL GO WITH A FREEZE
WATCH FROM POLK NORTH AND HARD FREEZE LEVY/CITRUS TO HEIGHTEN
AWARENESS. THEN FOR SUNDAY THE RIDGE WILL DRIFT SLOWLY EAST AND
850 TEMPS WILL MODERATE TO ALLOW TEMPS TO WARM SLIGHTLY BUT STILL
REMAIN BELOW NORMAL.

.LONG TERM (SUNDAY NIGHT - FRIDAY)...HIGH PRESSURE CENTERED
NORTH OF THE AREA SUN NIGHT PROVIDES ONE MORE COOL NIGHT BEFORE
SLIDING OFF TO THE EAST...ALLOWING WARMER AND MOIST AIR TO BEGIN
TO RETURN. ON MON AN UPPER LEVEL TROUGH DEEPENS OVER THE NATIONS
MID-SECTION AND DEVELOPS A SURFACE LOW OVER THE GULF COAST REGION
LATE MON OR EARLY TUE. THIS COMPLEX SWINGS INTO THE SE U.S. AND
EAST GULF LATER TUE AND THEN ACROSS AND OUT OF THE STATE WED. BY
THU HIGH PRESSURE BUILDS IN OVER THE SOUTHERN PLAINS OR CENTRAL
GULF COAST. THE GFS AND ECMWF ARE IN GENERAL AGREEMENT BUT
CONTINUE TO DIFFER ON THE DETAILS...FOR NOW HAVE ATTEMPTED TO
BLEND THE TWO. A DRY FORECAST SUN NIGHT GIVES WAY TO SLIGHT CHANCE
TO CHANCE SHOWERS/ UNDER CUTTING CURRENT GUIDANCE/ THAT COME TO AN
END WED WHEN THE LOW...WITH A TRAILING COLD FRONT... MOVES BEYOND
THE AREA. COOL TEMPERATURES MON MORNING GRADUALLY WARM TO NEAR OR
JUST ABOVE NORMAL BY MID-WEEK BUT THEN DROP TO BELOW BY THE END OF
THE PERIOD AS HIGH PRESSURE TO THE WEST OR NW TAP SOME COOLER AND
DRIER AIR.

&&

.AVIATION...
GENERALLY IFR TO LIFR CONDITIONS WILL BE IN PLACE THROUGH THE NIGHT
MAINLY WITH LOW CLOUDS AND SOME MVFR TO IFR FOG. THERE IS A SMALL
BREAK IN THE SKIES NEAR THE KTPA TERMINAL ALLOWING FOR MVFR TO VFR
CONDITIONS...BUT THIS SHOULD FILL IN OVER THE NEXT COUPLE OF HOURS.
THE LOW CLOUDS AND FOG SHOULD DISSIPATE AROUND 14Z-16Z WITH SKIES
GRADUALLY CLEARING THROUGH THE AFTERNOON SATURDAY ALLOWING VFR
CONDITIONS TO RETURN.

&&

.MARINE...
THE AREAS OF DENSE SEA FOG ARE NOW GRADUALLY BREAKING DOWN...BUT
SOME FOG BANKS WILL LINGER ACROSS THE COASTAL WATERS NEAR THE COAST
OVERNIGHT. DRIER AIR WILL BEGIN FILTERING INTO THE REGION IN THE
WAKE OF THE FROPA WHICH WILL HELP IN DECREASING FOG DEVELOPMENT
OVERNIGHT AND ON SATURDAY. WINDS AND SEAS ARE EXPECTED TO GRADUALLY
INCREASE STARTING LATER TONIGHT WITH A TIGHT PRESSURE GRADIENT
ESTABLISHING BY SATURDAY. CONDITIONS WILL DETERIORATE AND APPROACH
SMALL CRAFT ADVISORY OVER MUCH OF THE GULF WATERS ON SATURDAY. HIGH
PRESSURE BUILDS BY SUNDAY AND LINGERS UNTIL TUESDAY AS CONDITIONS
AGAIN DETERIORATE AHEAD OF AN APPROACHING LOW.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR CITRUS-DE SOTO-HARDEE-
     HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-PASCO-POLK-
     SARASOTA-SUMTER.

     FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR      HERNANDO-HILLSBOROUGH-PASCO-POLK-SUMTER.

     HARD FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR CITRUS-LEVY.

GULF WATERS...NONE.

&&

UPDATE/MARINE...22/REYNES
SHORT TERM...35/JOHNSON
AVIATION...24/COLSON
LONG TERM...09/RUDE
Hazardous weather outlook, Jan 21, 4:25 AM EST, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
425 AM EST FRI JAN 21 2011

FLZ039-042-043-048>052-055>057-060>062-065-212300-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
425 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL MOVE THROUGH THE REGION TODAY WITH SHOWERS AND
A FEW THUNDERSTORMS AHEAD OF AND ALONG THE FRONT. ANY THUNDERSTORMS
THAT DO FORM COULD CONTAIN GUSTY WINDS...OCCASIONAL LIGHTNING AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...EXCESSIVE COLD IMPACT...
MORE FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS THE NATURE COAST
SATURDAY NIGHT INTO SUNDAY MORNING.

...WIND AND SEA IMPACT...
BREEZY NORTHERLY WINDS OVER THE EASTERN GULF WATERS FROM THIS
AFTERNOON THOUGH SATURDAY WILL PRODUCE SOME ELEVATED AND CHOPPY
SEAS.

.FIRE WEATHER IMPACT...
DRY AIR FILTERING INTO THE REGION WILL PRODUCE THE POTENTIAL FOR
LONG DURATIONS OF VERY LOW HUMIDITIES THIS WEEKEND.

THE NEXT LOW PRESSURE STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE
REGION NEXT TUESDAY WITH SHOWERS AND THUNDERSTORMS POSSIBLE. STRONG
HIGH PRESSURE WILL BUILD INTO THE REGION MIDWEEK WITH BREEZY NORTHERLY
WINDS AND CHOPPY SEAS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

DAVIS

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 4:06 AM ESTFreeze WatchTBWDeSoto, Hardee, Highlands11 hr
Jan 22, 4:06 AM ESTFreeze WarningTBWPolk28 hr
Jan 22, 4:06 AM ESTHard Freeze WarningTBWSumter28 hr
Jan 22, 4:21 AM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter10 hr
Jan 22, 4:22 AM ESTSmall Craft AdvisoryTBW17 hr
Jan 22, 2:34 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter27 hr
Jan 22, 2:37 PM ESTFreeze WatchTBW23 hr
Jan 22, 2:38 PM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter17 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.